calcification in shoulder due to prednisolone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2008
Total Posts : 128
   Posted 5/7/2009 7:28 AM (GMT -6)   
I have been exeriencing shoulder pain off and on since I was diagnosed with UC.  I have had 7 doses or prednisolone in 7 years.  My last flair was in April of last year had a course of pred and since then have had ongoing shoulder pain.  Was starting to bug me so went to the doctors and have just had an x-ray on my shoulder to check if I have calcification in my shoulder joint.  Anyone else have this and can it be treated.  Someone said about getting a steroid injection in my shoulder but if it was steroids that caused it in the first place I am not keen.  She said the steroid injection would break down the calcium deposits????
Any advice welcomed.
33 year old female
UC diagnosed 2001
Asacol 6 per day
Azathioprine 100mg started 4/08

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 19, 2018 12:47 PM (GMT -6)
There are a total of 2,941,438 posts in 322,754 threads.
View Active Threads

Who's Online
This forum has 161154 registered members. Please welcome our newest member, Apappy.
372 Guest(s), 14 Registered Member(s) are currently online.  Details
Baycitygirl, erinwantstoheal, sirenshooter, Dimitri71, Glascis, RollTideFan, J Baxter, 1000Daisies, kloz31, BBN!!, getting by, InTheShop, k07, Sober1